# SDR SCNA20210205016

- Difficulty date: January 17, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDEWALL TO AFT BULKHEAD PANEL SUPPORT HAS CORROSION AT STA 500I LBL 21. FOUND FWD COMPARTMENT L/H SIDEWALL TO AFT BULKHEAD PANEL SUPPORT AT BS 5001 OUT OF LIMITS IAW B737 SRM DUE TO NO ALLOWABLE LIMITS REMOVED AND REPLACED SUPPORT ANGLE IAW B737 SRM 51-40-02-0G-0 AND BOEING 143A7902 REV-
